# SDR IPXA09656506

- Difficulty date: June 29, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Malfunctioned
- Location: Nr 4 Wheel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP DIVERSION - ANTISKID MSG M403811  ETOPS  REMOVED AND REPLACED NR 4 WHEEL TRANSDUCER IAW MM 32-42-06.  OPS CHECK GOOD.  THIS CLEARS M403811.
